# SDR IPXA2021061870730

- Difficulty date: June 3, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA7633501
- Condition: Cracked
- Location: Bs 1531 L7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN CEILING AREA HAS A PRODUCTION SPLICE THAT IS CRACKED AT STA. 1531 ON LONG. 7 R/H.REMOVED, FABRICATED AND REPLACED SPLICE IAW DWG. AEA7633 AND SRM 51-33-01. (MINOR)
